# SDR ASOA20150714147

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 25,970 hours, 15,397 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Verical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT DRAG ANGLE AT THE BASE OF THE VERTICAL STABILIZER WAS FOUND TO BE CRACKED.   MAINTENANCE R & R THE ANGLE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
